# SDR AWXA960595

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: 1U1225
- Condition: Inop
- Location: Nr 1 Tr Unit
- Part time: 59,019 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 2037 - DURING FLIGHT THE ISOLATION VALVE LIGHT ILLUMINATED, A/C DIVETED TO LAS.  LIGHT WENT OUT ON LANDING AND REVERSER WORKED NORMALLY.  REPLACED NR 1 ISOLATION VALVE, OPS CHECK NORMALLY AT THIS TIME.  (M)
